# SDR SWAA060546

- Difficulty date: February 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 9,815 hours, 5,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 700366
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BALLAST PER MM.
